# SDR U2RA201903270001

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 71,807 hours, 24,487 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031303
- Condition: Missing
- Location: Exit Sign
- Part time: 71,807 hours, 24,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND AFT OVER WING EMERGENCY HATCH EXIT SIGN MISSING LENS. INSTALLED LENS PER AIRCRAFT MAINTENANCE MANUAL CHAPTER 20-00-00.
